Invega And Weight Gain

2 Replies Updated



Conversation Starter

Comments Says:


This is my story: I've been taking Invega since 2013. I read dozens of pages on the Internet and they say it causes weight gain. I read everything on the papers they had in the medication box when I bought it and it says it causes weight gain. I asked many pharmacists and they say it causes weight gain. I asked more than 15 patients that take medication (same or other) and they say it causes weight gain. I asked friends or other people that know or not know about it and they say it causes weight gain. And ALL ALL ALL ALL psychiatrists say it does NOT! Filthy LIARS! I gained 43 kilos in less than 3 months. I was 68 kilos and now I am 111 kg. Every month I lose 1 or 2 kilos and gain them again. My skin has got stretch marks for more than one year in my belly, in my central body Everywhere and in my legs and there is no way I can make them disappear. I visited a dermatologist and he said I will probably have them for all of my life. I will never have a nice body. I will never like my body! I HATE it! I have been suffering so much from my medication. THIS is my story. THIS is my opinion on Invega. I do not offend someone specifically. Just expressing my experienced opinion. My true story. After so much pain!!



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Both the U.S. FDA and the NIH list weight gain as being a possible side effect of this medication, along with nausea, dizziness, appetite changes, and muscle aches. Most medications that used to treat mental health issues are known to cause weight gain.

Are you on any other medications, or just this one?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Adriana Says:
via mobile

Hi, my name is Adriana and I'm from Costa Rica. I was on this medication invega sustenna 75mlg, they said I had a schizophrenic episode but I do not have schizophrenia... My psychiatrist didnt speak to me at any point, and without knowing me, he prescribed me invega sustenna just because I was in the hospital, and so far I am obligated to take the shot because my dad and mom say so. My weight was 50kilos and now I am 78kilos in 1 year and 6 months of taking the shot. It's terrible. I feel tired all the time, I dont see clearly and I am looking forward to finding another medicine. They say that my neurotransmitters are not connecting how it should be and that's why I had the episode, but the stupid episode is that I had troubles with my dad at that time and I lost my job. I was renting an apartment and lost the key, I went to Denny's the food place, and stayed there 2 days to think about what to do. Anyways it's stupid, I just didn't want to involve them in my situation with the apartment. But well here I am, fat due to the medicine I am taking. Does anybody know of a better medicine? I don't know what to do?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

invega weight gain
I have gained ten pounds on this medicine. Is there any other drug like this that will not cause weight gain? I was out ... 1 reply
Gain weight and Lowe metabolism
I am 26 years old and I am 5'3" and weigh 98 pounds what can I do to gain weight and lower my metabolism? ## Hel... 1 reply
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
Weight Gain and No Energy/ AXIRON
My t levels on saliva test where 23. 4 times below average. Have been on Axiron for 3 weeks at 30mg and feeling no energ... 2 replies
Weight gain and nortriptyline
Hi. I've been taking nortriptyline for 3 years now. I am 18 year old female. I originally started with only 10 mg an... 1 reply
Weight gain and hair loss
2 months ago my doctor prescribed Pradaxa because I have Dvt. I have other health issues therefore I take quite a few me... 1 reply
weight gain and eating
My name is josh,I am 33 years old. I have been struggling with weight gain as long as I can remember. Through the years ... 1 reply
Weight gain and grow hair
I have taken CB-1it help me gain weight I would like to try a new product hair infinity to grow hair their both natural ... 1 reply
Weight gain and I am ready to stop medication
Aspavor 40mg made me gain weight. I have not changed my diet. I am unhappy. Major unhappy!! I will stop taking the tabs ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 April 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA